# SDR MWEA97493

- Difficulty date: June 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N204ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47680
- System (JASC): 5754 · Leading Edge Devices
- Part: Fitting
- Condition: Corroded
- Location: Nr 4 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CK, NR 4 SLAT LT WING INBD/CNTR ATTACH FITTING HOLES CORRODED.  MAINT REPAIRED IAW DAC TELEX MISC 3906/PDG.
